Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Loose motion. Metrogyl 400, eldoper, norflox tz ineffective. Suggestions? - Online Doctor Chats

Date : 26-Mar-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Doctor:How are you doing?
User:i have been suffering from a bout of loose motion since morn
User:had one metrogyl 400
User:that didnt work
User:now had norflox tz and eldoper
Doctor:Do you have any fever, abdominal pain or vomiting?
User:still have water like loose motion
User:just loose motion
User:no other symptoms
Doctor:Then there is no reason to take the antibiotics
User:so what do u recommend?
Doctor:Firstly, Please take plenty of fluids
Doctor:Lemon water with sugar or ORS would be preferable
User:i am having water and electrol as well
Doctor:Secondly, see a physician to get diphenoxylate and atropine prescribed
Doctor:One tablet would do you a lot of good
User:no docs on sunday
Doctor:I cannot prescribe it here
User:thats why i am on line
Doctor:I am afraid you'll need to go to a hospital
User:can i continue with elsoper
User:thats of no help
Doctor:I dont recommend it personally
Doctor:Clinical experience with this drug is quite limited
Doctor:Since I am unable to examine you, I cannot give you a prescription drug
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor